# SDR AALA971536

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 146.618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LATERAL FALSE SPAR UPPER AFT CAP ANGLE.  INSTALLED SHIM AND REINSTALLED ARC0295 SUPPORT POST PER ESO 7349 DATED 8/11/97.  (M)
